Déformation des surfaces tétraédrales

Bertrand Gambier

Journal de Mathématiques Pures et Appliquées (1926)

  • Volume: 5, page 227-296
  • ISSN: 0021-7874

How to cite


Bertrand Gambier. "Déformation des surfaces tétraédrales." Journal de Mathématiques Pures et Appliquées 5 (1926): 227-296. <http://eudml.org/doc/233901>.

author = {Bertrand Gambier},
journal = {Journal de Mathématiques Pures et Appliquées},
language = {fre},
pages = {227-296},
title = {Déformation des surfaces tétraédrales},
url = {http://eudml.org/doc/233901},
volume = {5},
year = {1926},

AU - Bertrand Gambier
TI - Déformation des surfaces tétraédrales
JO - Journal de Mathématiques Pures et Appliquées
PY - 1926
VL - 5
SP - 227
EP - 296
LA - fre
UR - http://eudml.org/doc/233901
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.